I am sorry about your trouble with the seizures. They sounds terrible. Are you seeing a neurologist? My feeling is that you seizure medication is not controlling your seizures. As for your depression
Mood and personality are affected by many factors. Certain kinds of seizure disorders that originate in the temporal lobe of the brain, for instance) appear to affect mood and behavior during an actual seizure episode, and even an aura may change your behavior patterns. But seizures (and auras) are intermittent events and it is not clear how epilepsy affects general personality traits. Some physicians used to refer to the "epileptic personality," implying that all people with seizures shared certain behavioral characteristics. We now recognize that people with epilepsy have a variety of personality traits, positive and negative, just as people without epilepsy do.
The intermittent and often unpredictable occurrence of seizures can make you feel anxious or embarrassed, and cause some people with epilepsy to be reluctant to socialize normally. They may withdraw and feel angry or depressed. You may have extra stresses connected with work, and financial hardships secondary to career choices or the costs associated with your seizure disorder. Any of these factors can make people seem moody. Some of these feelings may be a normal reaction to the initial diagnosis of epilepsy or to the everyday events in your life. If they persist and significantly interfere with your life, talk with your physician or nurse. They may refer you to a professional counselor (social worker, psychologist or psychiatrist) to help you address these issues.
Some women with epilepsy experience changes in their seizure patterns at times of hormonal fluctuations, especially as it relates to their menstrual cycle. Many women also notice mood swings at specific times in their menstrual cycle. It may be helpful to keep a calendar of your menstrual cycle and any mood changes along with your seizure record to share with your doctor or nurse.
I also wonder if you doctor can refer you to a support group.